PDA

View Full Version : Are these side effects of Nexium?


RosalitaNYC
09-18-2011, 07:30 AM
My doctor just told me to take Nexium twice a day instead of just one time a day but I have been noticing a knot in my stomache around the navel area and spasm like pains near my rib cage on both sides. Could this be due to too much nexium in the system, or something else, or just bad reflux? The awful epigastric pain and burning has stopped though. Any help or enlightenment would be helpful. Hope everyone is having a wonderful day.Thanks.

MountainReader
09-18-2011, 11:02 AM
Nexium can cause some digestive issues as a side effect. I'd suggest talking to your doctor. A different PPI might work better for you.

I can tolerate all PPI's at twice a day with the exception of Nexium. From the first day I was on Nexium, I had horrible stomach cramping and diarrhea. My GI doc told me to stay on it for a while and the side effects should get better, but after 5 days I couldn't take it anymore.

I now put Nexium on my list of meds I can't tolerate.